# SDR CALA2023101103035

- Difficulty date: October 10, 2023
- Submitted: October 11, 2023
- Operation: Air carrier
- Aircraft: N37532
- Make and model: Boeing 737-9
- Aircraft serial: 64453
- Aircraft time: 5,036 hours, 1,585 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Electronic Unit
- Part number: 285A12005
- Part serial: F09060
- Condition: Faulty
- Location: Flap/Slats
- Part time: 5,036 hours, 1,585 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT 35000 WE GOT A LE FLAPS TRANSIT LIGHT AND 1 AND 8 FORWARD OVERHEAD WERE GREEN. RAN CHECKLIST PERFORMED FIM PROCEDURE 27-87 TASK 830, FOUND FAULT MX MSG 27-81224, PER FIM PARAGRAPH D STEP 2, WILL NEEED A NEW FSEU P/N 285A1200-5, NIS AT CUN STA. REPLACED FSCU IAW AMM 27-51-01PB401 OPS CHECK GOOD FOR SERVICE ADD EMP:U362339U307196 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1819516  SN OFF 9060 ATTACHED PICTURE OF ROTABLE PARTS TAG UNIT, FLAP SLAT  OFF 43-2751-9-0013 9060 ON 43-2751-9-0013 9263.
